# SDR IKBR2019051709088

- Difficulty date: May 14, 2019
- Submitted: May 17, 2019
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N512RD
- Make and model: Cirrus SR22T
- Aircraft serial: 0770
- Aircraft time: 874 hours
- Engine: Cont TSIO520K
- Engine time: 874 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2150 · Cabin Cooling System
- Part: Pulley
- Condition: Worn
- Location: Engine
- Part time: 874 hours
- Component: Drive Assembly
- Component part number: 21119102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ANNUAL INSPECTION WE FOUND AIR CONDITIONING DRIVE PULLEY FOUND SEVERELY LOOSE. WE REMOVED PULLEY AND FOUND BEARING HAD SPUN INSIDE THE ALUMINUM PULLEY AND WORE THE PULLEY SEVERELY. PARTS AND NOT AVAILABLE FROM CIRRUS AT THIS TIME WE REMOVED THE DRIVE AND PULLEY FROM THE AIRCRAFT AND DISABLED THE A/C SYSTEM AS PER FAR 91.213.
